# SDR USAA2010011990131

- Difficulty date: December 28, 2009
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472098000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON HARD POINT AREA OF FLOORBEAM BETWEEN FR 65 + 29 INCHES TO FR66 + 5 INCHES, Y920.  REPLACED FLOOR AND DRAWING NR D53472040.
